# SDR SWAA2021102231008

- Difficulty date: October 18, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737
- Aircraft serial: 30601
- Aircraft time: 71,634 hours, 42,283 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: L2 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT ENTRY DOOR GIRT BAR LOOSE ; / [01] RESECURED AFT ENTRY GIRT BAR PER SIP
